# SDR A6WA200840563

- Difficulty date: August 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 12,444 hours, 11,563 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLAP FAIL ON TAXI OUT AFTER SHORT TURN.  ATTEMPT TO RESET PER FIM DID NOT CLEAR MESSAGE.  FLAPS AT ZERO.  LT BPSU REPLACED IAW AMM 27-51-10-400-801.  RIGGING CARRIED OUT AND OPS CHECK CARRIED OUT IAW 27-51-10-220-802.  OPS CHECK GOOD.  OK FOR SERVICE.
